Group divisible pentagon systems

Billington, E. J., Hoffman, D. G. and Maenhaut, B. H. (1999) Group divisible pentagon systems. Utilitas Mathematica, 55 May 1999: 211-219.

Author Billington, E. J.
Hoffman, D. G.
Maenhaut, B. H.
Title Group divisible pentagon systems
Journal name Utilitas Mathematica   Check publisher's open access policy
ISSN 0315-3681
Publication date 1999-01-01
Year available 1999
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 55
Issue May 1999
Start page 211
End page 219
Total pages 9
Editor R. G. Stanton
Place of publication Canada
Publisher Printcrafters, Winnipeg, MB, Canada
Language eng
Subject C1
780101 Mathematical sciences
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
Abstract A group divisible pentagon system is a decomposition of the edge set of the X-fold complete partite graph with m parts of size n into edge disjoint 5-cycles. In this paper it is shown that the obvious necessary conditions for such a decomposition are in fact sufficient.
Keyword Mathematics, Applied
Statistics & Probability
Q-Index Code C1
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 13 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 23:25:24 EST